# SDR USAA2014091500021

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 4,662 hours, 1,901 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Knob
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WINDOW BLIND IN 1R DOOR IS STUCK & KNOB CAME OFF.  REPAIRED WINDOW BLIND IN 1R DOOR & INSTALLED NEW KNOB.
